# SDR UIEA2023052200496

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B069765
- Part serial: NSN
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - BRACKET FWD WING TO BODY FAIRING SUPPORT BRACKET STA 955 TO STA 982 LBL 4( 1) REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV 97. 2) INSTALLED NEW PART IAW SRM 51-40-02-0G-0 REV 97 & DWG 65B06976 SH 2 REV G. 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
